# SDR 95ZZZX5935

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N110SK
- Make and model: Piper PA-31P
- Aircraft serial: 31P7630006
- Engine: Lyc TIGO541E1A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4078009003
- Condition: Oil Loss
- Location: Seal
- Part time: 139 hours
- Component: Garrtt
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ENGINE LOST OIL PRESSURE ON APPROACH TO AIRPORT.  UPON INSPECTION ON THE GROUND, FOUND NO OIL IN ENGINE.  OIL ON TURBO CENTER HOUSING AND OVERBOARD EXHAUST STACK.  FOUND NO OTHER EVIDENCE OF LEAKAGE.  PRESSURE TESTED ALL OIL LINES AND HOSES, FOUND NO OTHER LEAKS.  SUSPECT LOSE OF TURBO SEAL.
